# SDR R61A201205310303

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N108HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000166
- Aircraft time: 13,567 hours, 10,792 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 1701321D
- Part serial: 0811
- Condition: Failed
- Location: Nr 1
- Part time: 13,068 hours, 10,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A TRU2 FAIL MESSAGE IN FLIGHT.  TRUCKS WERE ROLLED AS A PRECAUTION.  LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED GCU1 AND GCU2 PER EMB AMM.
